# SDR MASA2011100563817

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 21,390 hours, 16,842 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT & F/O ROLL LT IN FLT.  RESET BOTH SSCU PERFORMED SPOST 1 & 2 & AILERON DISCONNECT FOUND A/C WOULD NOT COMPLETE SPOST 2.  RESET BOTH SSCUS PERFORMED SPOST 1 & 2 & AILERON DISCONNECT & ROLL DISCONNECT ADJUSTMENT TEST OPS CHECKED GOOD.
